# SDR 76399

- Difficulty date: March 15, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Light
- Location: Fire Detect Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE LOOP WARNING ILLUMINATED IN FLIGHT WITH RT FIRE HANDLE ILLUMINATION MORE INFO TO BE ADDED LATER. CONTROL NR 76398.
